MathSciNet Relay Station
MathSciNet bibliographic data
MR2639173 39B82 (39B52 47S10)
Eshaghi Gordji, M.; Savadkouhi, M. B. Stability of cubic and quartic functional equations in non-Archimedean spaces. Acta Appl. Math. 110 (2010), no. 3, 1321–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement